Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 19, NWS San Diego, CA

November 25, 2016

NWS San Diego, CA issued this small craft advisory at Nov 25, 2016, 1:31 PM PST. It took effect at Nov 26, 2016, 4:00 PM PST. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2016, 1:31 PM PST (21:31 UTC)
In effect from
Nov 26, 2016, 4:00 PM PST
Expired
Nov 28, 2016, 10:00 PM PST
In force
54 hr
Issued by
NWS San Diego, CA

The text

As transmitted.

246 
WHUS76 KSGX 252131
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
131 PM PST FRI NOV 25 2016

...GUSTY WINDS AND STEEP SEAS LATE SATURDAY THROUGH LATE SUNDAY
NIGHT...

.A PAIR OF SHORT-WAVE TROUGHS WILL MOVE THROUGH THE REGION LATE
SATURDAY AND SUNDAY...PRODUCING STRONG AND GUSTY WEST TO NORTHWEST
WINDS. ALSO...A FRESH NORTHWEST SWELL WILL COMBINE WITH LOCALLY
GENERATED WIND WAVES TO CREATE STEEP SEAS ABOVE 10 FEET. THE
STRONG WINDS AND STEEP SEAS WILL CREATE CONDITIONS HAZARDOUS TO
SMALL CRAFT. 

PZZ750-775-260600-
/O.NEW.KSGX.SC.Y.0019.161127T0000Z-161128T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
131 PM PST FRI NOV 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 4 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 4 AM
PST MONDAY. 

* WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS TO 30 KT.
  STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING WHEN
  GUSTS COULD LOCALLY REACH 35 KT AT TIMES. WINDS DIMINISHING
  SUNDAY NIGHT.

* WAVES/SEAS...SEAS BUILDING QUICKLY SATURDAY EVENING AND PEAKING
  AT 10 TO 12 FEET SUNDAY. SEAS LOWERING LATE SUNDAY NIGHT THROUGH
  MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRISON
10 follow-up statements
220 
WHUS76 KSGX 260358
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
758 PM PST FRI NOV 25 2016

...GUSTY WINDS AND STEEP SEAS LATE SATURDAY THROUGH LATE SUNDAY
NIGHT...

.STRONG WEST TO NORTHWEST WINDS AND A FRESH NORTHWEST SWELL WILL
COMBINE WITH LOCALLY GENERATED WIND WAVES TO CREATE STEEP SEAS
ABOVE 10 FEET. THE STRONG WINDS AND STEEP SEAS WILL CREATE
CONDITIONS HAZARDOUS TO SMALL CRAFT.

PZZ750-775-261200-
/O.CON.KSGX.SC.Y.0019.161127T0000Z-161128T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
758 PM PST FRI NOV 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SATURDAY TO
4 AM PST MONDAY...

* WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS TO 30 KT. 
  STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING WHEN 
  GUSTS COULD LOCALLY REACH 35 KT AT TIMES. WINDS DIMINISHING 
  SUNDAY NIGHT. 

* WAVES/SEAS...SEAS BUILDING QUICKLY SATURDAY EVENING AND 
  PEAKING AT 10 TO 12 FEET SUNDAY. SEAS LOWERING LATE SUNDAY 
  NIGHT THROUGH MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JAD/HARRISON
426 
WHUS76 KSGX 261325
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
525 AM PST SAT NOV 26 2016

...GUSTY WINDS AND STEEP SEAS THIS EVENING THROUGH LATE SUNDAY
NIGHT...

.STRONG WEST TO NORTHWEST WIND GUSTS OF 25 TO 35 KT AND A FRESH
NORTHWEST SWELL FROM 290 DEGREES WILL COMBINE WITH LOCALLY
GENERATED WIND WAVES TO CREATE STEEP SEAS OF 10 TO 13 FEET LATER
TODAY THROUGH SUNDAY. THE STRONG WINDS AND STEEP SEAS WILL CREATE
CONDITIONS HAZARDOUS TO SMALL CRAFT. CONDITIONS WILL IMPROVE ON
MONDAY. 

PZZ750-775-262200-
/O.CON.KSGX.SC.Y.0019.161127T0000Z-161128T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
525 AM PST SAT NOV 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST MONDAY...

* WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS TO AROUND 30
  KT. STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING WHEN
  GUSTS COULD LOCALLY REACH 35 KT AT TIMES. WINDS DIMINISHING
  SUNDAY NIGHT.

* WAVES/SEAS...SEAS BUILDING QUICKLY THIS EVENING AND PEAKING AT
  10 TO 13 FEET SUNDAY. SEAS LOWERING LATE SUNDAY NIGHT THROUGH
  MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJT
433 
WHUS76 KSGX 262051
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1251 PM PST SAT NOV 26 2016

...GUSTY WINDS AND STEEP SEAS THIS EVENING THROUGH LATE SUNDAY
NIGHT...

.STRONG WEST TO NORTHWEST WIND GUSTS OF 25 TO 30 KT AND A FRESH
NORTHWEST SWELL FROM 290 DEGREES WILL COMBINE WITH LOCALLY
GENERATED WIND WAVES TO CREATE STEEP SEAS OF 10 TO 13 FEET LATER
TODAY THROUGH SUNDAY. THE STRONG WINDS AND STEEP SEAS WILL CREATE
CONDITIONS HAZARDOUS TO SMALL CRAFT. 

PZZ750-775-270600-
/O.CON.KSGX.SC.Y.0019.161127T0000Z-161128T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1251 PM PST SAT NOV 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST MONDAY...

* WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS TO AROUND 30
  KT. STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING.

* WAVES/SEAS...SEAS BUILDING QUICKLY THIS EVENING AND PEAKING AT
  10 TO 13 FEET SUNDAY. 

* OUTLOOK...ALTHOUGH WINDS AND SEAS WILL DIMINISH FOR THE INNER
  WATERS LATE SUNDAY NIGHT AND MONDAY...WINDS MAY STILL BE STRONG
  ENOUGH OVER THE OUTER WATERS ON MONDAY TO PRESENT A DANGER TO 
  SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRISON
279 
WHUS76 KSGX 270442
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
842 PM PST SAT NOV 26 2016

...GUSTY WINDS AND STEEP SEAS THROUGH SUNDAY NIGHT...

.STRONG WEST TO NORTHWEST WIND GUSTS OF 25 TO 30 KT AND A FRESH
NORTHWEST SWELL FROM 290 DEGREES WILL COMBINE WITH LOCALLY
GENERATED WIND WAVES TO CREATE STEEP SEAS OF 10 TO 13 FEET THROUGH
SUNDAY. THE STRONG WINDS AND STEEP SEAS WILL CREATE CONDITIONS
HAZARDOUS TO SMALL CRAFT.

PZZ750-775-271400-
/O.CON.KSGX.SC.Y.0019.000000T0000Z-161128T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
842 PM PST SAT NOV 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KT WITH GUSTS TO AROUND 30
  KT. STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING.

* WAVES/SEAS...SEAS BUILDING OVERNIGHT AND PEAKING AT 10 TO 13
  FEET SUNDAY.

* OUTLOOK...ALTHOUGH WINDS AND SEAS WILL DIMINISH FOR THE INNER 
  WATERS LATE SUNDAY NIGHT AND MONDAY...WINDS MAY STILL BE 
  STRONG ENOUGH OVER THE OUTER WATERS ON MONDAY TO PRESENT A 
  DANGER TO SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JAD/HARRISON
634 
WHUS76 KSGX 271313
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
513 AM PST SUN NOV 27 2016

...GUSTY WINDS AND STEEP SEAS THROUGH LATE TONIGHT...

.STRONG WEST TO NORTHWEST WIND GUSTS TO AROUND 30 KT AND A FRESH
NORTHWEST SWELL FROM 290 DEGREES WILL COMBINE WITH LOCALLY
GENERATED WIND WAVES TO CREATE STEEP SEAS OF 10 TO 13 FEET THROUGH
LATE TONIGHT. THE STRONG WINDS AND STEEP SEAS WILL CREATE
CONDITIONS HAZARDOUS TO SMALL CRAFT. WINDS AND SEAS WILL LOWER ON
MONDAY.

PZZ750-775-272200-
/O.CON.KSGX.SC.Y.0019.000000T0000Z-161128T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
513 AM PST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KT WITH GUSTS TO AROUND 30
  KT. STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND EVENING.

* COMBINED SEAS...10 TO 13 FT.

* OUTLOOK...ALTHOUGH WINDS AND SEAS WILL DIMINISH FOR THE INNER
  WATERS LATE TONIGHT AND MONDAY...WINDS MAY STILL BE STRONG
  ENOUGH OVER THE OUTER WATERS ON MONDAY TO PRESENT A DANGER TO
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJT
551 
WHUS76 KSGX 272113
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
113 PM PST SUN NOV 27 2016

...GUSTY WINDS AND STEEP SEAS THROUGH LATE TONIGHT FOR THE INNER
WATERS AND THROUGH MONDAY EVENING FOR THE OUTER WATERS...

.STRONG WEST TO NORTHWEST WIND GUSTS TO AROUND 30 KT AND A FRESH
NORTHWEST SWELL FROM 290 DEGREES WILL COMBINE WITH LOCALLY
GENERATED WIND WAVES TO CREATE STEEP SEAS OF 8 TO 13 FEET THROUGH
LATE TONIGHT. THE STRONG WINDS AND STEEP SEAS WILL CREATE
CONDITIONS HAZARDOUS TO SMALL CRAFT. ALTHOUGH WINDS AND SEAS WILL
LOWER IN THE INNER WATERS ON MONDAY...WINDS WILL LIKELY STILL BE
STRONG ENOUGH OVER THE OUTER WATERS TO CREATE CONDITIONS HAZARDOUS
TO SMALL CRAFT THAT DAY. 

PZZ775-280600-
/O.EXT.KSGX.SC.Y.0019.000000T0000Z-161129T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
113 PM PST SUN NOV 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST MONDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KT WITH GUSTS TO AROUND 30
  KT...LOWERING TO 15 TO 20 KT WITH GUSTS TO 25 KT LATE THIS
  EVENING AND CONTINUING THROUGH MONDAY EVENING. 

* COMBINED SEAS...10 TO 13 FT...DIMINISHING TO 7 TO 10 FT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-280600-
/O.CON.KSGX.SC.Y.0019.000000T0000Z-161128T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
113 PM PST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KT WITH GUSTS TO AROUND 30 
  KT. STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND EVENING. 

* COMBINED SEAS...8 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRISON
357 
WHUS76 KSGX 280535
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
935 PM PST SUN NOV 27 2016

...GUSTY WINDS AND STEEP SEAS THROUGH LATE TONIGHT FOR THE INNER
WATERS AND THROUGH MONDAY EVENING FOR THE OUTER WATERS...

.STRONG WEST TO NORTHWEST WIND GUSTS TO AROUND 30 KT AND A FRESH
NORTHWEST SWELL FROM 290 DEGREES WILL COMBINE WITH LOCALLY
GENERATED WIND WAVES TO CREATE STEEP SEAS OF 8 TO 13 FEET THROUGH
LATE TONIGHT. THIS WILL CREATE CONDITIONS HAZARDOUS FOR SMALL
CRAFT. ALTHOUGH WINDS AND SEAS WILL LOWER IN THE INNER WATERS ON
MONDAY...WINDS WILL STILL BE STRONG ENOUGH OVER THE OUTER WATERS
TO CONTINUE HAZARDOUS SMALL CRAFT CONDITIONS THERE.

PZZ775-281400-
/O.CON.KSGX.SC.Y.0019.000000T0000Z-161129T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
935 PM PST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
MONDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KT WITH GUSTS TO AROUND 30
  KT...LOWERING TO 15 TO 20 KT WITH GUSTS TO 25 KT OVERNIGHT AND
  CONTINUING THROUGH MONDAY EVENING.

* COMBINED SEAS...10 TO 13 FT...DIMINISHING TO 7 TO 10 FT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-281200-
/O.CON.KSGX.SC.Y.0019.000000T0000Z-161128T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
935 PM PST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KT. 

* COMBINED SEAS...8 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JAD
104 
WHUS76 KSGX 281208
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
408 AM PST MON NOV 28 2016

...STRONG WINDS AND CHOPPY SEAS THROUGH THIS EVENING FOR THE
OUTER WATERS...

.STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING WITH
CHOPPY SEAS. WINDS AND SEAS WILL DECREASE TONIGHT.

PZZ750-281315-
/O.EXP.KSGX.SC.Y.0019.000000T0000Z-161128T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
408 AM PST MON NOV 28 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS OVER THE INNER WATERS HAVE DIMINISHED.

$$

PZZ775-282200-
/O.CON.KSGX.SC.Y.0019.000000T0000Z-161129T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
408 AM PST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS TO AROUND 25 KT
  THROUGH THIS EVENING.

* COMBINED SEAS...7 TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MM
439 
WHUS76 KSGX 282136
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
136 PM PST MON NOV 28 2016

...STRONG WINDS AND CHOPPY SEAS THROUGH THIS EVENING FOR THE
OUTER WATERS...

.GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING ALONG WITH
CHOPPY...STEEP SEAS. WINDS AND SEAS WILL DIMINISH TONIGHT.

PZZ775-290600-
/O.CON.KSGX.SC.Y.0019.000000T0000Z-161129T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
136 PM PST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WINDS...WEST TO NORTHWEST 15 TO 20 KT WITH GUSTS TO 25 KT
  THROUGH THIS EVENING.

* COMBINED SEAS...7 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRISON
291 
WHUS76 KSGX 290550
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
950 PM PST MON NOV 28 2016


PZZ775-290700-
/O.EXP.KSGX.SC.Y.0019.000000T0000Z-161129T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
950 PM PST MON NOV 28 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

WINDS AND SEAS HAVE LOWERED BELOW SMALL CRAFT CRITERIA AND WILL
CONTINUE TO DIMINISH OVERNIGHT. THE ADVISORY WILL BE ALLOWED TO
EXPIRE AT 10 PM.

$$

SS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 9:30 AM PST, 4 hours 1 minute earlier.

Area forecast discussion, Nov 25, 9:30 AM PST, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service San Diego CA
930 AM PST Fri Nov 25 2016

.SYNOPSIS...
One more sunny mild day will occur today. Local fog will be possible
along the coast late tonight and early Saturday, with clouds
increasing Saturday. A trough of low pressure will bring a couple of
systems this weekend with rain possible late Saturday through Sunday
evening with several inches of snow in the higher mountains and
strong gusty winds at times. It will be cooler over the weekend,
with cool conditions continuing Monday under partly cloudy skies.
Starting Tuesday, it will be a little warmer, but temperatures will
still be a little below seasonal normals for the rest of next week.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Skies were clear this morning, though it was chilly where winds were
light as dew points were low. A few morning lows include 14 at Big
Bear Lake, 32 at March Air Force Base and 34 at Ramona. There were
still a few locally breezy locations in/near passes and canyons under
the offshore flow, but peak gusts were 30-35 MPH from the east. These
winds should gradually decrease today, though local WRF does show
some gusts of 25-30 MPH from the east continuing early this afternoon
through Banning Pass. There could be some stratus/fog along the
immediate coast late tonight or, more likely, early Saturday, but
confidence is still fairly low at this point as moisture may be
slow to recover in the lowest 1000 ft above the surface.

A couple of lows, which were part of a trough, extended from 48N/132W
to 39N/135W with another low in the Gulf of Alaska. The first wave
will move through southern California Saturday evening with very
much a N-S orientation. There will be good moisture from the surface
to a little above 700 MB, though the deeper moisture will be short-
lived, mainly between about 3 and 7 PM. The winds in the 700-850 MB
layer will be southwest, generally 25-40 knots, so some orographic
precipitation will occur. 850 MB temperatures drop fairly quickly
with the first wave, with 1-3 deg C by evening, so generally 1-4
inches of snow should fall above about 5000-5500 ft elevation.
Rainfall amounts will be somewhat variable due to some convective
precip as 500 MB temps fall to -25 C during the early evening and 12Z
NAM boundary layer CAPE shows 500 J/kg then, but overall it should be
0.1 to 0.5 inches from the coast to the valleys and 0.5 to 1.0
inches along the coastal mountain slopes through Saturday evening. A
small amount of precip, mostly under 0.1 inches, could spill into
the deserts. A few showers should continue late Saturday night as
moisture remains at/below 800 MB, though the second wave from the
Gulf of Alaska low will arrive Sunday. Winds will be more westerly,
but moisture could still extend above 700 MB. Despite the colder
origins of the second system, temps aloft are progged to be slightly
higher than with the first wave, so the snow level could inch up a
few hundred feet, mostly 5500-6000 ft elevation, but another 1 to 4
inches of snow could fall. Rainfall amounts for Sunday should be
mostly 0.1 to 0.4 inches coast/valleys and 0.4 to 0.8 inches mountain
slopes with slightly higher amounts in San Diego versus the northern
mountains. Again, some precip could spill into the deserts, mostly
light. Winds will be increasing Saturday with some gusts over 50 MPH
in the afternoon on the mountain crests, desert slopes and into the
deserts. Strongest winds will occur with the second system Sunday
when local gusts could exceed 60 MPH on east slopes and into the
deserts, and a few gusts to 40 MPH could occur near the beaches.
Precip should end Sunday evening, and winds will decrease that
night.

Some residual moisture and a weak wave could bring an isolated shower
mainly to San Diego County sometime late Monday or Monday night, but
otherwise the upper low will shift east, and we will get a very weak
ridge moving through around Tuesday. Another short-wave will move
through Wednesday, but that will likely not have enough moisture for
precip. A trough deepens over the interior western US late in the
week and could cut off over Arizona/Sonora late in the week and
result in moderate or strong NE/offshore flow here. Temps will be
rather cool Monday, then warm some on Tuesday, but overall temps
should remain a bit below normal most of next week. There could be
local frost in the inland valleys a few nights next week when skies
are clear and winds are light.

&&

.AVIATION...
251625Z...Coast/Valleys...Unrestricted vis and mostly SKC through
26/0300 UTC. 26/0300-0900 UTC...Chance for dense fog/low clouds
developing within 10-15 sm of the coast, with possible impacts to
KSAN, KCRQ and KSNA. Confidence in fog/low cloud occurrence and
timing is low at the moment. Bases and tops would start out around
300-600 ft msl and 600-800 ft msl respectively. 26/0900-1500
UTC...Confidence increases in low cloud occurrence 15-20 sm inland
with bases rising to 800-1200 ft msl and tops rising to 1500-2000 ft
msl.

Mountains/Deserts...Unrestricted vis through Saturday morning with
SKC becoming SCT-FEW clouds AOA 20000 ft msl after 26/1200 UTC.

&&

.MARINE...
Two short-wave troughs of low pressure are expected to move through
the region late Saturday through Sunday, bringing rain and possible
thunderstorms at times. These disturbances will also create strong
west to northwest winds over the coastal waters starting Saturday
evening, and strengthening further Sunday morning (possibly reaching
near Gale-force for a brief time-period Sunday morning). Winds of 15-
25 kt with gusts 30-35 kt will be possible for both the inner and
outer waters. Also, strong northwesterly winds outside our area will
produce a fresh west-northwest swell from 285 degrees which will
combine with locally generated wind waves to create steep and
hazardous sea conditions, with combined seas peaking around 10-14
feet. A Small Craft Advisory will likely be needed for late Saturday
through early Monday.

Winds will gradually weaken Sunday night and seas will diminish late
Sunday night through Monday morning.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...None.
PZ...None.

&&

PUBLIC...Maxwell
AVIATION/MARINE...Harrison

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 1:42 PM PSTWinter Storm WatchSGXRiverside, San Bernardino13 hr
Nov 25, 1:57 PM PSTHigh Wind WatchSGXRiverside, San Bernardino, San Diego13 hr
Nov 25, 1:57 PM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego52 hr

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.